Publication

Differential inclusions on proximate retracts of separable hilbert spaces

Agarwal, Ravi P.
O'Regan, Donal
Repository DOI
Publication Date
2006-06-01
Type
Article
Downloads
Citation
Agarwal, Ravi P. O'Regan, Donal (2006). Differential inclusions on proximate retracts of separable hilbert spaces. Rocky Mountain Journal of Mathematics 36 (3), 765-781
Abstract
New existence results are presented which guarantee the existence of viable solutions to differential inclusions in separable Hilbert spaces. Our results rely on the existence of maximal solutions for an appropriate differential equation in the real case.
Funder
Publisher
Rocky Mountain Mathematics Consortium
Publisher DOI
10.1216/rmjm/1181069428
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland